Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Auslander-Reiten components of blocks and self-injective biserial algebras


Authors: Karin Erdmann and Andrzej Skowroński
Journal: Trans. Amer. Math. Soc. 330 (1992), 165-189
MSC: Primary 16G70; Secondary 20C20
MathSciNet review: 1144759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the existence of Auslander-Reiten components of Euclidean type for special biserial self-injective algebras and for blocks of group algebras. In particular we obtain a complete description of stable Auslander-Reiten quivers for the tame self-injective algebras considered here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16G70, 20C20

Retrieve articles in all journals with MSC: 16G70, 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1144759-7
PII: S 0002-9947(1992)1144759-7
Article copyright: © Copyright 1992 American Mathematical Society